American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Thanh Vu. $N_6$ property for third Veronese embeddings. Proc. Amer. Math. Soc. 143 (2015) 1897-1907.
Abstract, references, and article information   
View Article: PDF

[2] Steven V Sam. Equations and syzygies of some Kalman varieties. Proc. Amer. Math. Soc. 140 (2012) 4153-4166.
Abstract, references, and article information   
View Article: PDF

[3] Jan O. Kleppe and Rosa M. Miró-Roig. Families of determinantal schemes. Proc. Amer. Math. Soc. 139 (2011) 3831-3843. MR 2823030.
Abstract, references, and article information   
View Article: PDF

[4] M. Brodmann, E. Park and P. Schenzel. On varieties of almost minimal degree II: A rank-depth formula. Proc. Amer. Math. Soc. 139 (2011) 2025-2032. MR 2775380.
Abstract, references, and article information   
View Article: PDF

[5] Dawei Chen. Linear series on ribbons. Proc. Amer. Math. Soc. 138 (2010) 3797-3805. MR 2679602.
Abstract, references, and article information   
View Article: PDF

[6] Carlos D'Andrea and Luis Felipe Tabera. Tropicalization and irreducibility of generalized Vandermonde determinants. Proc. Amer. Math. Soc. 137 (2009) 3647-3656. MR 2529871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel C. Cohen. Resonance of basis-conjugating automorphism groups. Proc. Amer. Math. Soc. 137 (2009) 2835-2841. MR 2506439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel C. Cohen. Triples of arrangements and local systems. Proc. Amer. Math. Soc. 130 (2002) 3025-3031. MR 1908926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. V. Catalisano, A. V. Geramita and A. Gimigliano. On the secant varieties to the tangential varieties of a Veronesean. Proc. Amer. Math. Soc. 130 (2002) 975-985. MR 1873770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fernando Sancho de Salas. Number of singularities of a foliation on ${\mathbb P}^n$. Proc. Amer. Math. Soc. 130 (2002) 69-72. MR 1855621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexandre B. Tchernev. Acyclicity criteria for complexes associated with an alternating map. Proc. Amer. Math. Soc. 129 (2001) 2861-2869. MR 1840088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jørgen Anders Geertsen. Push-forward of degeneracy classes and ampleness. Proc. Amer. Math. Soc. 129 (2001) 1885-1890. MR 1825909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. A. Sethuraman. Degrees of high-dimensional subvarieties of determinantal varieties. Proc. Amer. Math. Soc. 126 (1998) 9-14. MR 1459148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mei-Chu Chang. Inequidimensionality of Hilbert schemes. Proc. Amer. Math. Soc. 125 (1997) 2521-2526. MR 1389509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. F. Andrade and A. Simis. A complex that resolves the ideal of minors having $n-1$ columns in common . Proc. Amer. Math. Soc. 81 (1981) 217-219. MR 593460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1